Medical Questions > Conditions and Diseases > Sexually Transmitted Diseases Forum

usually end up drinking , dont finish my medication

Must Read
Chlamydia is the most common STD in the U.S. Learn how this potentially serious sexually transmitted disease is spread so you can protect yourself....
Learn more about the germ that causes this sexually transmitted infection (STI) and evaluate whether or not you are at high risk of getting chlamydia here....
Left untreated, chlamydia can cause serious complications such as infertility. Learn to identify signs and symptoms of chlamydia here to prevent illness....
User Profile
I have had this issue for almost 3 years or more now . and it all started when i had a cyst removed i think on my ovaries. i went to the doctors and got diagnosed with bv and than ever since i keep getting recurrent bv and yeast infections.

I dont usually finish my medication and i havent for a very long time i will usally only finish half the bottle cause your not suppose to drink with the antibiotics for bv and i usually end up drinking after a few days of taking the pills .

And i also was diagnosed with Herpies and wondering if that has anything to do with why i keep getting bv and yeast infections?


Did you find this post helpful?
|

User Profile
replied February 11th, 2012
Sexually Transmitted Diseases Answer A31435
Hi, and thanks for your query on eHealth forum!

Yeast infection or thrush is at times very difficult to treat. You may need to take oral antifungal pills twice a week for 3-4 weeks along with local application of antifungal cream. There are many types of antifungals available. Take an OTC antifungal with a combination of two or more anti fungals. Use both oral and local application. At times both partners need to be treated. Provided it is indeed fungus, then only try this. Antifungal tablets are strong medicines and should not be taken otherwise. So start with cream and if it helps, start the tablet.

Various reasons for recurrent fungal infection are incomplete treatment, treatment resistance, co-existing dermatitis, diabetes and low immunity. The risk of vaginal infections especially thrush or fungal infection is higher in women on contraceptive pills containing estrogen. Presence of herpes and bacterial vaginosis only complicates matter.

You need to consult your gynecologist for proper treatment and abstain from sex while you are getting treated. Hope this helps. Take care!



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sexually Transmitted Diseases , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.